Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Rolando BISCAY
|Number||Authors, Title and Details|
Rolando BISCAY, Joaquin FERNÁNDEZ, Carlos M. MORA: Numerical solution of stochastic master equations using stochastic interacting wave functions. Journal of Computational Physics, vol. 367, pp. 28-48, (2018).
Rolando BISCAY, Juan C. JIMENEZ, Hernán MARDONES, Carlos M. MORA, Mónica SELVA: A stable numerical scheme for stochastic differential equations with multiplicative noise. SIAM Journal on Numerical Analysis, vol. 55, 4, pp. 1614-1649, (2017).